# SDR UIEA2019081605196

- Difficulty date: August 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,599 hours, 17,011 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SYS RADAR DISPLAYS ATT DISAGREE LEFT SYS ON OK.  PERFORMED R WXR TEST IAW FIM 34-43 F/T 805. WXR FAIL ATT.  SWAPPED WX RADAR RT PER AMM 34-43-01. NO HELP. WXR ATT FAULT WHEN USING RT WXR. INSPECTED WXR ANTENNA PER AMM 34-43-00. NO DEFECTS.  FOUND D4769 PIN CONNECTOR PIN 44 GROUNDING BUS 3 OF IRU RIGHT. IAW WDM 34-21-27 PIN 44 IS UNUSED. DE-PINNED AND STOWED WIRE W9003-902B-24 PER SWPM 20-61-00. RIGHT WEATHER RADAR OPS CHECKS GOOD PER AMM 34-43-00.
